MAUDE Adverse Event Report: MASIMO - INDUSTRIAL VALLERA DE MEXICALI, S.A. DE C EMMA CAPNOGRAPHY; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MASIMO - INDUSTRIAL VALLERA DE MEXICALI, S.A. DE C EMMA CAPNOGRAPHY; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 3639
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Field e.1.Phone #: (b)(6).
 
Event or Problem Description
The customer reported that the "power turns off while using it (even after changing the battery), poor airway adapter recognition".
 
Additional Manufacturer Narrative
Other, other text: the returned emma was evaluated.The device passed visual and functionality testing.The device was able to remain on and no product performances issues identified.The device was determined to be functioning as designed.E1: initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description
The customer reported that the "power turns off while using it (even after changing the battery), poor airway adapter recognition." no patient impact or consequences were reported.

Brand Name
EMMA CAPNOGRAPHY
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MASIMO - INDUSTRIAL VALLERA DE MEXICALI, S.A. DE C
calzada del oro #2001 int.5&6
parkue ind. palaco
mexicali, baja california 21600
MX  21600
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
parkue ind. palaco
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key22073971
Report Number3019388613-2025-01001
Device Sequence Number9337823
Product Code CCK
UDI-Device Identifier00843997017985
UDI-Public(01)00843997017985(11)231101
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K201590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown